# SDR AALA201701279002

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 51,016 hours, 19,159 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3760
- Condition: Damaged
- Location: R1 Door
- Part time: 51,016 hours, 19,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING GAUGE SEAL ON R1 DOOR ASSIST BOTTLE.  REPLACED DOOR DAMPER CYLINDER IAW AMM 52-11-14-400-001-B.
